MAUDE Adverse Event Report: KELLER KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE

KELLER KELLER FUNNEL2 (5PK); KIT, SURGICAL INSTRUMENT, DISPOSABLE
Catalog Number HA-005
Medical Device Problem Code Inadequate Lubrication (4057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details was requested.No additional information is available at this time.Reason for reoperation: n/a; keller funnel was "does not slip despite being well hydrated.".
 
Event or Problem Description
Healthcare professional reported ¿when using the keller funnel, it does not slip despite being well hydrated.This deformed the implant.The surgeon had to take another implant and a new keller funnel." device will not be returned.

Brand Name
KELLER FUNNEL2 (5PK)
Common Device Name
KIT, SURGICAL INSTRUMENT, DISPOSABLE
Manufacturer (Section D)
KELLER
900 parkway global park zona f
la aurora de heredia
CS 
Manufacturer (Section G)
KELLER
900 parkway global park zona f
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 78759
8479366324
MDR Report Key24431550
Report Number3011299751-2026-00022
Device Sequence Number10227285
Product Code KDD
UDI-Device Identifier10888628043725
UDI-Public(01)10888628043725
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberHA-005
Device Lot Number21J30C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown